# SDR ASOA2012122102705

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL FROM 409+128 TO FS 559 AT RBL 9.0 CORRODED.  REMOVED SEAT RAIL BETWEEN FS 409+128 TO FS 559.0 AT RBL 9.0 IAW SRM 51-41-02.  FABRICATED AND INSTALLED SEAT RAILS IAW GREO 601R-53-00-485.
